# SDR A6WA201311204395

- Difficulty date: November 20, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 26,457 hours, 25,333 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE STATION 280 FLOOR CLIP AT RBL 9 IS CRACKED.  REMOVED UNSERVICEABLE, FABRICATED & INSTALLED SERVICEABLE FS 280 FLOOR CLIP AT RBL 9.
